# SDR SWAA2020062991187

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK SUPPORT STIFFENER AT BS 727A, STRINGER 20L WAS CHAFED.   REMOVED AND REPLACED THE SUPPORT STIFFENER IAW SRM 51-40-05,  SRM 51-40-02, AND DWG 149A7506.
